Moufang’s theorem for non-Moufang loops

Research output: Contribution to journalArticlepeer-review

4 Scopus citations


We introduce a class of non-Moufang loops satisfying Moufang’s theorem.

Original languageEnglish (US)
Pages (from-to)329-333
Number of pages5
JournalAequationes Mathematicae
Issue number2
StatePublished - Apr 1 2016

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Moufang’s theorem for non-Moufang loops'. Together they form a unique fingerprint.

Cite this